ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On trade-off solution pairs in a special type of transportation problem

Achary, KK and Tikekar, VG (1984) On trade-off solution pairs in a special type of transportation problem. In: Proceedings of the indian academy of sciences-mathematical sciences, 92 (1). pp. 1-6.

[img]
Preview
PDF
6.pdf - Published Version

Download (871Kb)
Official URL: http://www.ias.ac.in/mathsci/index.html

Abstract

Abstract is not available.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Indian academy of sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 21 Jan 2010 10:49
Last Modified: 23 Feb 2012 06:37
URI: http://eprints.iisc.ernet.in/id/eprint/24312

Actions (login required)

View Item View Item